Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 54, NWS New Orleans, LA

April 13, 20214 parishes in Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 13, 2021, 11:14 AM CDT for 4 parishes in Louisiana. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2021, 11:14 AM CDT (16:14 UTC)
Expired
Apr 13, 2021, 11:45 AM CDT
In force
31 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Assumption Parish, LA, Lafourche Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA

What was reported inside it

TimeReportWhereRemark
Apr 13, 11:24 AM CDTHAIL 12 N Thibodaux, LAPUBLIC REPORTS QUARTER SIZED HAIL IN CHACKBAY NEAR THIBODAUX IN LAFOURCHE PARISH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2021-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2021-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1989 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

657 
WUUS54 KLIX 131614
SVRLIX
LAC007-057-093-095-131645-
/O.NEW.KLIX.SV.W.0054.210413T1614Z-210413T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
1114 AM CDT Tue Apr 13 2021

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  Southwestern St. John The Baptist Parish in southeastern
  Louisiana...
  St. James Parish in southeastern Louisiana...
  Northwestern Lafourche Parish in southeastern Louisiana...
  East central Assumption Parish in southeastern Louisiana...

* Until 1145 AM CDT.

* At 1114 AM CDT, a severe thunderstorm was located over
  Labadieville, or 7 miles northwest of Thibodaux, moving northeast
  at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Thibodaux, Gramercy, Lutcher, Wallace, Supreme, South Vacherie,
  Chackbay, Convent, North Vacherie, Labadieville, Garyville and
  Edgard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in New Orleans.

&&

LAT...LON 2987 9104 3014 9070 2992 9053 2992 9054
      2975 9095
TIME...MOT...LOC 1614Z 236DEG 28KT 2985 9093 

HAIL...1.25IN
WIND...60MPH
 
$$

PG
1 follow-up statement
627 
WWUS54 KLIX 131629
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1129 AM CDT Tue Apr 13 2021

LAC007-131638-
/O.CAN.KLIX.SV.W.0054.000000T0000Z-210413T1645Z/
Assumption LA-
1129 AM CDT Tue Apr 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ASSUMPTION PARISH
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2982 9093 2987 9091 2988 9089 2993 9089
      2994 9092 2996 9093 3014 9070 2992 9053
      2975 9095 2977 9097
TIME...MOT...LOC 1628Z 236DEG 28KT 2990 9084 

$$

LAC057-093-095-131645-
/O.CON.KLIX.SV.W.0054.000000T0000Z-210413T1645Z/
St. John The Baptist LA-St. James LA-Lafourche LA-
1129 AM CDT Tue Apr 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR SOUTHWESTERN ST. JOHN THE BAPTIST...ST. JAMES AND NORTHWESTERN
LAFOURCHE PARISHES...

At 1128 AM CDT, a severe thunderstorm was located near Chackbay, or 7
miles north of Thibodaux, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Thibodaux, Gramercy, Lutcher, Wallace, South Vacherie, Chackbay,
Convent, North Vacherie, Garyville and Edgard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
New Orleans.

&&

LAT...LON 2982 9093 2987 9091 2988 9089 2993 9089
      2994 9092 2996 9093 3014 9070 2992 9053
      2975 9095 2977 9097
TIME...MOT...LOC 1628Z 236DEG 28KT 2990 9084 

HAIL...1.25IN
WIND...60MPH
 
$$

PG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 10:38 AM CDT, 36 minutes earlier.

Area forecast discussion, Apr 13, 10:38 AM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1038 AM CDT Tue Apr 13 2021

.MORNING UPDATE...
Morning convection (pulse-type storms) has been firing up over
the western portion of the area, mainly east of I-55 so far. The
area for the best convection and strong storm development will be
in the south and eastern parts of our area currently. However,
short term models are indicating this area of favorable
development will shift eastward throughout the day today. And as
it shifts eastward, it could develop more storms along the
boundary/line that is expected to develop, looking at the models
and CAMs guidance. These storms would provide favorable storm
motion and orientation for development to continue through the
afternoon hours. And then by evening, if the storms form up into a
line, they could accelerate off the coast. If they do not form up
into a line, some of the storms could linger along the coastal
areas into the early evening hours. The main threats from these
storms will be large hail and gusty winds. Conditions do not look
overly favorable for tornadoes, but an isolated spin up tornado
cannot be ruled out. MSW

&&

.PREV DISCUSSION... /issued 440 AM CDT Tue Apr 13 2021/

SHORT TERM (Today through Thursday Night)... A warm front currently
located just offshore of SE LA comes ashore in Cameron Parish and
into SE TX where it is attached to a cold front moving SE near
Dallas to San Antonio. It is this confluence that will move into a
much more favorable dynamic field as it approaches the western
periphery of our area. We should see sh/ts break out rapidly later
this morning near the Lake Charles area or just east of there then
move north and finally ride east along the already stalled warm
front as the cold front stalls. This strong to severe complex of TS
should follow this boundary east and SE where it should be near or
over Baton Rouge to New Orleans later this morning and afternoon.
The stalled warm front will give some extra help to support the
number of cells for a long distance but also help them pulse to
severe and back down again several times. Other cells outside this
area will act a lot like this. Dry air aloft to the north of the
boundary will entrain and help cause strong/damaging winds, large
hail and since it is riding the boundary where coverging winds
exist, isolated tornadoes can not be ruled out. These thunderstorms
will have very heavy rainfall as well and could drop high precip
totals in a short time. A Flash Flood Watch will be issued for much
of the area for this reason along with the already saturated soils
but rainfall won't be continuous and will be able to drain a bit
overnight but the watch is continued since heavy rainfall will be a
possibility Wed and through noon Thursday. Rainfall totals could be
3 to 5 inches with isolated higher amounts through noon Thursday. A
cold front approaches and could drive the heavy rain producing
environment offshore but we will have to watch where this front
decides to stall since it will become the next focus for sh/ts to
develop and move over the same areas, just hope its the gulf.

LONG TERM (Thursday through Tuesday)...

The biggest focus for this weekend is going to be more heavy rain
potential for the area. Precipitable water values still remain
relatively high around 1.5 to 2 inches with southerly winds for this
weekend, so the biggest forecast issue will be the location of the
frontal boundary from earlier this week. Currently, most guidance
has it offshore, but it wouldn't take too much for it to be a bit
more northward to be right on the coast and bringing additional
heavy rain this weekend. Peeking into next week, A shortwave swings
down from the upper midwest towards the Tennessee Valley and high
pressure then builds in from the west starting late Monday into
Tuesday, which should help dry out the area some. -BL

AVIATION...Conditions will begin to worsen through the morning and
most terminals should have cigs drop to OVC015 through the morning
hours. The Miss gulf coast should remain VFR through much of today
but all terminals will have these cigs or lower by tonight. Sites
west of the Pearl River will have TSRA at one or two times during
the day today. Chances are highest for IFR or LIFR conditions due
to +TSRA at BTR and MSY with the possibility of strong winds and
hail around noon and after.

MARINE...
A warm front near the coast will move inland this morning west of
the river while stretching SE over the gulf waters east of the
river. This will help keep winds from southerly direction most of
the time through Wednesday then shift to SW early Thursday and then
from the north and east later in the day if a slowing front is
capable of moving into the gulf. A stronger cold front should move
through by the weekend to clean all the messy weather that came
before it. Winds on the back side of this front should be around 20-
25kt from the N.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  61  74  56 /  80  60 100  60
BTR  78  65  77  60 / 100  60 100  60
ASD  80  63  78  61 /  80  50  90  60
MSY  80  68  80  65 /  90  50  90  60
GPT  78  64  76  61 /  40  40  90  60
PQL  80  63  76  60 /  30  40  90  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ034>037-039-
     046>050-056>061-063>072-075>078.

GM...Flash Flood Watch through Thursday morning for GMZ530.

MS...Flash Flood Watch through Thursday morning for MSZ068>071-077-
     080.

     Flash Flood Watch from late tonight through Thursday morning for
     MSZ081-082.

GM...&&

In the hours before

Special weather statement, Apr 13, 10:35 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1035 AM CDT Tue Apr 13 2021

LAZ034>037-047-048-050-MSZ068-069-131630-
Livingston-St. Helena-East Feliciana-Pointe Coupee-West Baton
Rouge-East Baton Rouge-West Feliciana-Wilkinson-Amite-
1035 AM CDT Tue Apr 13 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WEST BATON
ROUGE...ST. HELENA...WEST FELICIANA...EAST CENTRAL POINTE COUPEE...
NORTHWESTERN LIVINGSTON...EAST FELICIANA AND EAST BATON ROUGE
PARISHES...SOUTHEASTERN WILKINSON AND WESTERN AMITE COUNTIES...

At 1035 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wakefield to Port Allen. Movement
was northeast at 35 mph.

Winds in excess of 30 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Port Allen, New Roads,
Jackson, St. Francisville, Clinton, Liberty, Greensburg, Brusly,
Centreville, Slaughter, Gloster, Wilson, Norwood, Montpelier,
Wakefield and Spillman.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3067 9057 3035 9124 3089 9152 3135 9091
TIME...MOT...LOC 1535Z 234DEG 28KT 3086 9143 3045 9122

PG
Special weather statement, Apr 13, 10:43 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1043 AM CDT Tue Apr 13 2021

MSZ069-131645-
Amite-
1043 AM CDT Tue Apr 13 2021

...A STRONG THUNDERSTORM WILL AFFECT EASTERN AMITE COUNTY...

At 1043 AM CDT, a strong thunderstorm was located near Liberty,
moving northeast at 10 mph.

Penny size hail is possible with this storm.

Locations impacted include...
Liberty.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3127 9054 3109 9055 3100 9076 3100 9081
      3113 9092 3135 9062 3135 9060
TIME...MOT...LOC 1543Z 237DEG 10KT 3110 9079

PG
Local storm report, Apr 13, 10:48 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1048 AM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HAIL             5 S SORRENTO            30.12N 90.87W
04/13/2021  E1.00 INCH       ST. JAMES          LA   PUBLIC

            PUBLIC REPORTS QUARTER-SIZED HAIL ALONG HWY 70 IN NW ST.
            JAMES PARISH NEAR MOTIVA/SHELL FACILITY.

&&

MEGANWIL
Special weather statement, Apr 13, 10:59 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1059 AM CDT Tue Apr 13 2021

LAZ037-046>050-057-058-072-131645-
Livingston-Iberville-Ascension-St. Helena-Southern Tangipahoa-St.
John The Baptist-West Baton Rouge-St. James-East Baton Rouge-
1059 AM CDT Tue Apr 13 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST. JOHN
THE BAPTIST...ASCENSION...NORTHEASTERN ST. JAMES...SOUTHEASTERN WEST
BATON ROUGE...SOUTHWESTERN ST. HELENA...LIVINGSTON...EAST CENTRAL
IBERVILLE...SOUTHERN TANGIPAHOA AND EASTERN EAST BATON ROUGE
PARISHES...

At 1059 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Gardere to near Geismar to 7 miles south
of Whitehall. Movement was northeast at 25 mph.

Winds in excess of 30 mph and penny size hail are possible with these
storms.

Locations impacted include...
Baton Rouge, Denham Springs, Gonzales, Port Allen, Oak Hills Place,
St. Gabriel, Ponchatoula, Walker, Addis, Brusly, Livingston,
Sorrento, French Settlement, Port Vincent, Springfield, Westminster,
Geismar, Watson, Shenandoah and Greenwell Spring.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3072 9091 3072 9087 3050 9067 3042 9024
      3036 9024 3032 9028 3024 9043 3028 9040
      3032 9042 3034 9047 3030 9056 3026 9059
      3022 9057 3020 9060 3017 9057 3012 9065
      3020 9110 3038 9127
TIME...MOT...LOC 1559Z 231DEG 22KT 3037 9116 3025 9104 3018 9067

PG
Local storm report, Apr 13, 11:04 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1104 AM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     HAIL             1 N BAKER               30.60N 91.16W
04/13/2021  E0.75 INCH       EAST BATON ROUGE   LA   PUBLIC

            PUBLIC REPORTS PENNY-SIZED HAIL IN BAKER, LA IN EAST
            BATON ROUGE.

&&

MEGANWIL
Special weather statement, Apr 13, 11:11 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1111 AM CDT Tue Apr 13 2021

LAZ059-065-066-131700-
Lower Terrebonne-Upper Terrebonne-Upper Lafourche-
1111 AM CDT Tue Apr 13 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TERREBONNE AND
NORTHWESTERN LAFOURCHE PARISHES...

At 1111 AM CDT, a strong thunderstorm was located 11 miles south of
Amelia, or 15 miles southeast of Morgan City, moving northeast at 30
mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Houma, Thibodaux, Schriever, Gray and Bayou Cane.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 2937 9108 2950 9122 2985 9086 2964 9063
TIME...MOT...LOC 1611Z 225DEG 25KT 2950 9109

PG

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:14 AM CDTFlash Flood WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Orleans, Pointe Coupee and 9 more5 days
Apr 13, 9:18 AM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Feliciana21 min
Apr 13, 9:38 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, East Baton Rouge, Iberville13 min
Apr 13, 9:47 AM CDTSpecial Weather StatementLIXWest Baton Rouge43 min
Apr 13, 9:56 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Iberville, Livingston, Saint James19 min
Apr 13, 10:13 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana17 min
Apr 13, 10:26 AM CDTSpecial Weather StatementLIXAscension34 min
Apr 13, 10:32 AM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Saint James, Saint John the Baptist28 min
Apr 13, 10:33 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, Livingston, West Baton Rouge27 min
Apr 13, 10:35 AM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, Saint Helena, West Feliciana55 min
Apr 13, 10:49 AM CDTSevere Thunderstorm WarningLIXAssumption26 min
Apr 13, 10:59 AM CDTSpecial Weather StatementLIXAscension, East Baton Rouge, Livingston46 min
Apr 13, 11:11 AM CDTSpecial Weather StatementLIXTerrebonne49 min
Apr 13, 11:18 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa27 min
Apr 13, 11:41 AM CDTSevere Thunderstorm WarningLIXLafourche, Saint Charles, Saint James, Saint John the Baptist15 min
Apr 13, 11:45 AM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Saint Tammany, Tangipahoa, Washington30 min
Apr 13, 11:49 AM CDTSpecial Weather StatementLIXLivingston26 min
Apr 13, 11:53 AM CDTSpecial Weather StatementLIXAscension37 min
Apr 13, 11:54 AM CDTSevere Thunderstorm WarningLIXLafourche, Terrebonne36 min
Apr 13, 12:05 PM CDTSpecial Weather StatementLIXJefferson55 min
Apr 13, 12:08 PM CDTSpecial Marine WarningLIX67 min
Apr 13, 12:14 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa14 min
Apr 13, 12:23 PM CDTSpecial Marine WarningLIX52 min
Apr 13, 12:27 PM CDTSevere Thunderstorm WarningLIXLafourche, Saint Charles11 min
Apr 13, 12:31 PM CDTSpecial Weather StatementLIXSaint James, Saint John the Baptist59 min
Apr 13, 1:02 PM CDTSpecial Weather StatementLIXTerrebonne43 min
Apr 13, 1:14 PM CDTSpecial Weather StatementLIXJefferson, Lafourche31 min
Apr 13, 1:21 PM CDTAreal Flood AdvisoryLIXAscension114 min
Apr 13, 1:29 PM CDTSpecial Marine WarningLIX61 min
Apr 13, 1:40 PM CDTSpecial Weather StatementLIXSaint Charles35 min
Apr 13, 1:44 PM CDTSevere Thunderstorm WarningLIXLafourche, Saint Charles, Terrebonne31 min
Apr 13, 1:54 PM CDTFlash Flood WarningLIXJefferson111 min
Apr 13, 2:07 PM CDTFlash Flood WarningLIXSaint Charles83 min
Apr 13, 2:14 PM CDTSpecial Weather StatementLIXLafourche, Saint Charles61 min
Apr 13, 2:17 PM CDTSpecial Weather StatementLIXJefferson28 min
Apr 13, 2:22 PM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche38 min
Apr 13, 2:27 PM CDTSpecial Marine WarningLIX63 min
Apr 13, 2:48 PM CDTSpecial Weather StatementLIXJefferson, Lafourche, Plaquemines, Terrebonne57 min
Apr 13, 2:57 PM CDTSpecial Marine WarningLIX63 min
Apr 13, 3:30 PM CDTSmall Craft AdvisoryLIX3 hr
Apr 13, 3:45 PM CDTSevere Thunderstorm WarningLIXJefferson15 min
Apr 13, 3:58 PM CDTSpecial Marine WarningLIX62 min
Apr 13, 4:30 PM CDTSpecial Marine WarningLIX90 min
Apr 13, 4:42 PM CDTSpecial Marine WarningLIX93 min
Apr 13, 5:05 PM CDTSpecial Marine WarningLIX55 min
Apr 13, 5:58 PM CDTSpecial Marine WarningLIX70 min
Apr 13, 6:01 PM CDTSpecial Marine WarningLIX89 min
Apr 13, 6:07 PM CDTSpecial Marine WarningLIX67 min
Apr 13, 6:12 PM CDTSpecial Marine WarningLIX65 min
Apr 13, 6:17 PM CDTWind AdvisoryLIXAssumption, Orleans, Saint Bernard, Saint James, Saint John the Baptist, Saint Tammany6 hr
Apr 13, 6:26 PM CDTSpecial Weather StatementLIXLivingston34 min
Apr 13, 6:27 PM CDTSpecial Weather StatementLIXSaint James33 min
Apr 13, 6:44 PM CDTSpecial Weather StatementLIXAssumption46 min
Apr 13, 6:56 PM CDTGale WarningLIX9 hr
Apr 13, 6:56 PM CDTSmall Craft AdvisoryLIX33 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.